It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Family & Friends of the Mentally Ill Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-11-2013, 12:17 PM   #1
Newbie
(female)
 
Join Date: Jan 2013
Posts: 1
lilith907 HB User
Suggestions to ease Zoloft Withdrawals?

My roommate has been experiencing severe nausea and dizziness that have been attributed to Zoloft. HOWEVER, he cannot be seen by his Psych doctor for 11 more days to try to adjust or alter his medications. He only has two more days worth of meds left, and I was wondering if anyone could give me some suggestions that might ease his withdrawals? Thanks in advance.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!